The Journal of Mathematical Behavior

The Journal of Mathematical Behavior - ISSN 0732-3123
Source Normalized Impact per Paper (SNIP): 1.562 Source Normalized Impact per Paper (SNIP):
SNIP measures contextual citation impact by weighting citations based on the total number of citations in a subject field.
SCImago Journal Rank (SJR): 1.33 SCImago Journal Rank (SJR):
SJR is a prestige metric based on the idea that not all citations are the same. SJR uses a similar algorithm as the Google page rank; it provides a quantitative and a qualitative measure of the journal’s impact.
Volumes: Volume 4
Issues: 4 issues
ISSN: 07323123

Institutional Subscription

Sales tax will be calculated at check-out Price includes VAT/GST

Secure Checkout

Personal information is secured with SSL technology.

Free Shipping

Free global shipping
No minimum order.


The Journal of Mathematical Behavior is an international, double blind peer reviewed journal concerned with the learning and teaching of mathematics. Our fundamental goal is to publish research of the highest quality that expands understanding of how people build, retain, communicate, apply and comprehend mathematical ideas.

The Journal of Mathematical Behavior welcomes research from diverse methodologies and paradigms as well as high-quality systematic reviews and meta-analyses. The journal focuses on research about learning and teaching of mathematics at all ages, in both formal and informal learning settings.

In addition to formal research studies, the editors welcome dialogue, discussion, and debate. We encourage authors to submit papers that continue, extend, modify, or challenge work that has been published in the journal. The intended audience for this journal includes researchers who concentrate on the learning of mathematics and science psychologists, learning scientists, mathematicians and teachers of mathematics , cognitive scientists, linguists, educators and policy makers.